# SDR AALA20150723012

- Difficulty date: July 23, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 44,196 hours, 12,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT5016
- Part serial: 21637
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE FOR SEAT ROWS 9 - 15.  R & R BATTERY PACK & CHARGER ASSEMBLY IAW AMM 33-51-07.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
